zbMATH — the first resource for mathematics

Strong Feller property for stochastic semilinear equations. (English) Zbl 0817.60081
This short note deals with the regularity of the transition semigroup corresponding to the stochastic differential equation \(dX(t) = (AX + F(X))dt + dW(t)\). Strong Feller property is obtained when the equation is defined on an infinite-dimensional separable Hilbert space. One considers the cases when \(F(X)\) is a smooth nonlinearity and when it is a dissipative nonlinearity.

60J35 Transition functions, generators and resolvents
47D07 Markov semigroups and applications to diffusion processes
60H99 Stochastic analysis
Full Text: DOI
[1] DOI: 10.1137/0329026 · Zbl 0737.49020 · doi:10.1137/0329026
[2] Da Prato G., Stochastics and Stochastic Report 35 pp 63– (1990) · Zbl 0726.60062 · doi:10.1080/17442509108833690
[3] Da Prato G., J. Differential Equations · Zbl 0944.60063
[4] DOI: 10.1017/CBO9780511666223 · doi:10.1017/CBO9780511666223
[5] Elworthy K.D., Stochastic flows on Riemannian manifolds (1991) · Zbl 0758.58035
[6] Gaveau B., C.R. Acad. Sc. Paris 293 pp 469– (1981)
[7] Gaveau, B. and Moulinier, J.M. 1985.Réqularité des mesures et perturbations stochastiques de champs de dimension infinie, Vol. 21, 593–616. Kyoto University. Publications of the Research Institute for Mathematical Sciences · Zbl 0587.60042
[8] DOI: 10.1016/0022-1236(67)90030-4 · Zbl 0165.16403 · doi:10.1016/0022-1236(67)90030-4
[9] Kuo, H. 1980.Integration in Banach spaces, Edited by: Elton Lacey, H. 1–38. Univ. Texas Press.
[10] Lee Y.J., 217, in: Sharp inequalities and regularity of heat semigroup on infinite dimensional spaces (1986)
[11] DOI: 10.1080/17442508908833585 · Zbl 0683.60037 · doi:10.1080/17442508908833585
[12] Pazy A., Semigroups Of Linear Operators And Arplications To Partial Differential Equations (1983) · Zbl 0516.47023 · doi:10.1007/978-1-4612-5561-1
[13] Stroock D.W., Multidimensional Diffusion Processes (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.